Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can threptin biscuit cause weight gain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1678 Questions
Hi Doctor.XXXX Here.I am 27 yrs old married female . My height is 5ft 4 inches and i weigh 65 which is way too heavy. i know that. I am trying to lose weight and maintain a healthy diet.In the process i have added 2-3 threptin biscuits in my diet for snacks. Will it cause weight gain?please advice. Also i have started working out.i take threptin just to feel more energetic before workout.
Posted Thu, 20 Feb 2014 in General Health
Answered by Dr. Chakravarthy Mazumdar 31 minutes later
Brief Answer: Threptin is protein rich biscuit Detailed Answer: Hi Threptin would reduce the weight gain. When a person has meal or snack the carbohydrates and protein compete to get absorbed first. If there is more carbohydrate then it would be absorbed and excess carbohydrate would be stored as Glycogen and then fat. By consuming threptin biscuit you are giving some competition to carbohydrate to be reduce the absorption. So you are doing right thing. You can consume protein rich diet but make sure you do not consume more than 90gm of protein per day. Hope this helps.
Above answer was peer-reviewed by
Follow-up: Can threptin biscuit cause weight gain? 21 minutes later
Thanks a lot doctor.Also please suggest a good diet plan which would accelerate the weight loss.
Answered by Dr. Chakravarthy Mazumdar 1 hour later
Brief Answer: Dietitians are better than doctors Detailed Answer: Hi Doctors can treat nutritional deficiency but they are not trained in diet plans. I suggest you to approach a dietitian for this. They can recommend right amount of calorie intake plus exercise plan (calorie consumption). You can print and stick that to the fridge or kitchen wall for reminders.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor